Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 4, NWS Melbourne, FL

March 28, 2011Brevard County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 28, 2011, 6:07 AM EDT for Brevard County, Osceola County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2011, 6:07 AM EDT (10:07 UTC)
Expired
Mar 28, 2011, 7:00 AM EDT
In force
53 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Brevard County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 26 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 00:00Z, 10.1 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 00:00Z on 2011-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 251 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 00:00Z on 2011-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
251 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1581 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

784 
WUUS52 KMLB 281007
SVRMLB
FLC009-097-281100-
/O.NEW.KMLB.SV.W.0004.110328T1007Z-110328T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
607 AM EDT MON MAR 28 2011

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BREVARD COUNTY IN FLORIDA
  SOUTHERN OSCEOLA COUNTY IN FLORIDA

* UNTIL 700 AM EDT.

* AT 604 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LAKE MARIAN...AND MOVING
  EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  CAMP HOLLY FISH CAMP...PALM BAY...WEST MELBOURNE...MALABAR...
  MELBOURNE...MICCO...BAREFOOT BAY...GRANT...INDIAN HARBOUR BEACH...
  MELBOURNE BEACH AND INDIALANTIC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2787 8048 2794 8052 2787 8049 2785 8049
      2785 8051 2782 8087 2780 8088 2778 8108
      2795 8116 2814 8063 2794 8052 2796 8051
      2814 8061 2816 8059 2816 8058 2806 8055
      2786 8044
TIME...MOT...LOC 1007Z 249DEG 36KT 2790 8101

$$


KELLY
2 follow-up statements
724 
WWUS52 KMLB 281036
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
636 AM EDT MON MAR 28 2011

FLC097-281046-
/O.CAN.KMLB.SV.W.0004.000000T0000Z-110328T1100Z/
OSCEOLA-
636 AM EDT MON MAR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL OSCEOLA COUNTY IS
CANCELLED...

LAT...LON 2786 8044 2787 8048 2800 8054 2799 8055
      2789 8050 2785 8049 2782 8087 2783 8087
      2805 8087 2814 8063 2800 8055 2801 8054
      2814 8061 2816 8059 2816 8058 2806 8055
      2787 8044
TIME...MOT...LOC 1036Z 257DEG 61KT 2797 8071

$$

FLC009-281100-
/O.CON.KMLB.SV.W.0004.000000T0000Z-110328T1100Z/
BREVARD-
636 AM EDT MON MAR 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EDT
FOR SOUTHERN BREVARD COUNTY...

AT 634 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PALM BAY...MOVING EAST
AT 40 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST 
MELBOURNE...MALABAR...INDIAN HARBOUR BEACH...VALKARIA...BAREFOOT 
BAY... MICCO... GRANT... INDIALANTIC...MELBOURNE BEACH AND FLORIDANA 
BEACH.

LAT...LON 2786 8044 2787 8048 2800 8054 2799 8055
      2789 8050 2785 8049 2782 8087 2783 8087
      2805 8087 2814 8063 2800 8055 2801 8054
      2814 8061 2816 8059 2816 8058 2806 8055
      2787 8044
TIME...MOT...LOC 1036Z 257DEG 61KT 2797 8071

$$
806 
WWUS52 KMLB 281057
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
657 AM EDT MON MAR 28 2011

FLC009-281108-
/O.EXP.KMLB.SV.W.0004.000000T0000Z-110328T1100Z/
BREVARD-
657 AM EDT MON MAR 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BREVARD COUNTY WILL
EXPIRE AT 700 AM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND EXITED
THE WARNING AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 2786 8044 2787 8048 2800 8054 2799 8055
      2789 8050 2785 8049 2782 8087 2783 8087
      2805 8087 2814 8063 2800 8055 2801 8054
      2814 8061 2816 8059 2816 8058 2806 8055
      2787 8044
TIME...MOT...LOC 1058Z 257DEG 61KT 2805 8030

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 4:09 AM EDT, 1 hour 58 minutes earlier.

Area forecast discussion, Mar 28, 4:09 AM EDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
409 AM EDT MON MAR 28 2011

.DISCUSSION...

...WIDESPREAD BENEFICIAL RAINS TODAY WITH THREAT FOR CLOUD TO
GROUND LIGHTNING...

CURRENT-TODAY...A WEAK FRONTAL BOUNDARY REMAINS DRAPED ACROSS NORTH
FLORIDA AND THE SOUTHERN GULF COAST STATES EARLY THIS MORNING.
CONVECTION FROM A CLUSTER OF STORMS OVER THE EASTERN GOMEX IS MOVING
ONSHORE THE WESTERN PENINSULA...EXPECTED TO SPREAD FURTHER INLAND
TOWARDS DAYBREAK. A GOOD DEAL OF MID/HIGH LEVEL CLOUDINESS VIEWED ON
INFRARED/WATER VAPOR SATELLITE IMAGERY IS STREAMING ACROSS THE EAST
CENTRAL PENINSULA AHEAD OF CONVECTION. LIGHT EARLY MORNING WINDS
WILL TRANSITION TO SOUTH/SOUTHWEST AHEAD OF THIS SYSTEM THROUGH THE
DAY WITH SPEEDS INCREASING TO 10-15 MPH WITH OCCASIONAL STRONGER
GUSTS. MOISTURE WILL POOL ALONG AND AHEAD OF THE BOUNDARY AS SURFACE
DEWPOINTS INCREASE INTO THE UPPER 60S AREAWIDE. SUSPECT THAT WE WILL
SEE CONSIDERABLE CLOUDINESS TO MOSTLY CLOUDY SKIES WITH BEST
OPPORTUNITIES FOR PEAKS OF SUNSHINE FURTHER SOUTH ALONG THE TREASURE
COAST...IF AT ALL.

THE GFS IS GOING WITH CATEGORICAL POPS ACROSS MOST OF EAST CENTRAL
FLORIDA SO WILL GO WITH 80 PERCENT SHOWERS WITH CHANCE OF
THUNDERSTORMS NORTH OF THE TREASURE COAST AND OKEECHOBEE COUNTY.
WILL LOWER POPS SLIGHTLY TO 60 TO 70 PERCENT ACROSS THESE AREAS.
HAVE KEPT HIGHEST POP CHANCES NORTHWARD DUE TO GREATER MOISTURE
CONVERGENCE. AIDING FUTURE CONVECTION WILL BE SUBTLE MID LEVEL
IMPULSES EMBEDDED IN THE ZONAL FLOW ALOFT AND DECENT DIFFLUENCE
ALOFT FROM RIGHT REAR QUAD OF AN UPPER JET OVER NORTH FLORIDA. COOLER
MID LEVEL TEMPERATURES OF -10C TO -13C WILL ALSO PROVIDE A DEGREE OF
INSTABILITY. AT PRESENT AM NOT ANTICIPATING AN EAST COAST SEA BREEZE
CIRCULATION WITH OFFSHORE FLOW BEING A BIT TOO STRONG AND DUE TO
POTENTIAL CLOUD COVER. MAIN THREATS FROM CONVECTION SHOULD BE GUSTY
DOWNBURST WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IN A FEW
STORMS...SMALL HAIL AND HEAVY DOWNPOURS.

DEPENDING ON CLOUD COVER/PRECIPITATION AFTERNOON HIGH TEMPERATURES
COULD BE A BIT TRICKY. SUSPECT MOST AREAS WILL SEE LOWER TO MIDDLE
80S FOR MAXES.

TONIGHT...THE FRONTAL BOUNDARY SHOULD PROGRESS AT LEAST INTO CENTRAL
FLORIDA LIKELY BECOMING QUASI-STATIONARY DURING THE EVENING AND
OVERNIGHT HOURS. WILL KEEP CHANCE THREAT OF SHOWERS/STORMS IN THE
FORECAST THROUGH LATE EVENING/OVERNIGHT AFTER THE SUN SETS AS
CONVECTION GRADUALLY WINDS DOWN. LOWS MILD AND IN THE MIDDLE/UPPER
60S. WINDS WILL BECOME LIGHT AND VARIABLE WITH SKIES MAINLY CLOUDY.

TUESDAY...SURFACE BOUNDARY FORECAST TO STALL ACROSS CENTRAL
FLORIDA WITH LOW CLOUDS AND NE WINDS NORTH OF THE FRONT. BEST
CHANCE FOR RAIN AND STORMS WILL BE ALONG AND SOUTH OF THE FRONT
ROUGHLY FROM BREVARD/OSCEOLA SOUTHWARD. GFS INDICATING HIGH PW
FOR MARCH OF AROUND 1.7-1.8 INCHES. A FEW STRONG STORMS POSSIBLE
DURING AFTERNOON PEAK HEATING AND INTO EARLY EVENING.

WED-SUN...THE BOUNDARY WILL LIFT NORTH AS A WARM FRONT EARLY
WEDNESDAY AND THE FORECAST AREA WILL REMAIN IN THE WARM SECTOR
THROUGH THU WITH CHANCE FOR STORMS EACH AFTN. A STRONGER COLD
FRONT IS FORECAST TO PUSH CLEANLY THROUGH CENT FL LATE IN THE
WEEK. STILL SOME TIMING DIFFERENCES BETWEEN ECMWF WHICH IS A
LITTLE FASTER WITH FROPA...THU NIGHT...AND GFS WHICH IS A LITTLE
SLOWER...FRI. BOTH MODELS SHOW GOOD FORCING AND COPIOUS MOISTURE
WITH THIS NEXT FRONT WHICH SHOULD PROVIDE WIDESPREAD BENEFICIAL
RAIN BUT ALSO A THREAT FOR STRONG STORMS.

A MUCH DRIER AIRMASS WILL OVERSPREAD THE AREA THIS WEEKEND
ALLOWING MIN TEMPS TO COOL INTO THE MID 50S WHICH IS VERY CLOSE TO
NORMAL. SUNSHINE WITH HIGHS AROUND 80/LOWER 80S.

&&

.AVIATION...
MAINLY CLOUDY SKIES WITH MVFR SHOWERS/SCT STORMS ISOLD-SCT IFR
CONDS THRU THE DAY IN CONVECTION. GUSTY WIND POTENTIAL AND CLOUD
TO GROUND LIGHTNING BIGGEST AVIATION THREATS. SW-W WINDS
INCREASING TO 10 KTS DURING DAY WITH OCNL HIGHER GUSTS. WINDS
DECREASE IN THE EVENING WITH CONVECTION BECOMING LESS IN
COVERAGE...THOUGH STILL A SMALL THREAT THRU LATE
EVENING/OVERNIGHT.

&&

.MARINE...
TODAY-TONIGHT...CONTINUED E LONG PERIOD SWELL WITH SEAS 2-3 FT
NEAR SHORE...3-4 FT OFFSHORE. MAINLY S-SW WINDS 7-12 KTS AHEAD OF
AN APPROACHING FRONTAL BOUNDARY ACROSS N FL. OFFSHORE STEERING
FLOW WILL TAKE SHOWERS/SCT LIGHTNING STORMS OFF THE COAST AND
ACROSS THE INTRACOASTAL/NEAR SHORE WATERS OF THE W ATLC DURING THE
DAY. SEAS MAY BE HIGHER SURROUNDING STRONGER CONVECTION. CLOUD TO
WATER LIGHTNING AND GUSTY WINDS TO 35 KTS MAY ACCOMPANY STRONGER
CELLS. WIND FLOW TO BECOME MORE SW-W IN THE EVENING AND NW-N LATE
OVERNIGHT REMAINING BELOW 15 KTS WITH SEAS 2-4 FT.

TUE-FRI...SEAS GENERALLY 2 FT NEARSHORE TO 4 FT OFFSHORE AS
SURFACE BOUNDARY REMAINS IN GENERAL AREA THROUGH MIDWEEK. TREND
IS FOR SEAS TO PICK UP A BIT TOWARD END OF WEEK AS ANOTHER LOW AND
FRONT DEVELOPS AND MOVES IN.

&&

.FIRE WEATHER...
TODAY...INCREASING MOISTURE WITH THE CHANCE OF LIGHTNING STORMS
SHOULD MITIGATE LOW RHS CONCERNS BUT WILL ALSO POSE A FIRE WEATHER
RISK DUE TO THE POSSIBILITY OF CLOUD TO GROUND LIGHTNING STRIKES.

TUE-THU...INCREASING MOISTURE WITH THE CHANCE OF LIGHTNING STORMS
SHOULD MITIGATE LOW RHS CONCERNS BUT WILL ALSO POSE A FIRE WEATHER
RISK DUE TO THE POSSIBILITY OF CLOUD TO GROUND LIGHTNING STRIKES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  81  66  77  66 /  80  40  40  10
MCO  84  67  83  67 /  80  40  50  10
MLB  83  67  81  67 /  80  40  50  10
VRB  83  65  83  64 /  70  50  50  10
LEE  84  66  81  66 /  80  40  50  10
SFB  83  67  80  67 /  80  40  50  10
ORL  83  68  81  67 /  80  40  50  10
FPR  86  63  84  64 /  70  50  50  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...SEDLOCK
LONG TERM....KELLY
Hazardous weather outlook, Mar 28, 4:47 AM EDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
447 AM EDT MON MAR 28 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-282200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
447 AM EDT MON MAR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A WEAK FRONTAL BOUNDARY ACROSS NORTH FLORIDA WILL SAG SLOWLY
SOUTHWARD INTO THIS EVENING. MOISTURE WILL POOL ALONG AND AHEAD OF
IT ACROSS EAST CENTRAL FLORIDA. SHOWERS AND SCATTERED LIGHTNING
STORMS WILL BE POSSIBLE INTO THIS EVENING. A FEW STORMS MAY
CONTAIN OCCASIONAL CLOUD TO GROUND LIGHTNING...GUSTY DOWNBURST
WINDS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL. STORM
MOVEMENT WILL BE MAINLY OUT OF THE WEST AT AROUND 20 TO 25 MPH.

...RIP CURRENT IMPACT...
A SMALL BUT LONG PERIOD OCEAN SWELL WILL BRING A MODERATE RISK OF
RIP CURRENTS TO AREA BEACHES TODAY. CHECK CONDITIONS WITH LOCAL
BEACH PATROLS AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD.

...MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS OVER THE MARINE AREAS TODAY MAY PRODUCE WIND
GUSTS IN EXCESS OF 34 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING
STRIKES.

INLAND LAKES ARE NOT IMMUNE FROM THE EFFECTS OF STRONG STORMS AND
HAZARDOUS BOATING CONDITIONS CAN QUICKLY DEVELOP OVER LAKES WITH
GUSTY WINDS AND FREQUENT LIGHTNING. BE PREPARED TO SEEK SAFE
HARBOR WELL BEFORE A STORM APPROACHES YOUR AREA.

...FIRE WEATHER IMPACT...
INCREASING MOISTURE SHOULD MITIGATE LOW RELATIVE HUMIDITY
CONCERNS. HOWEVER...A FIRE WEATHER RISK WILL EXIST DUE TO THE
POSSIBILITY OF CLOUD TO GROUND LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
AN UNSETTLED WEATHER PATTERN IS FORECAST FOR MUCH OF THE UPCOMING
WEEK. THIS WILL BRING INCREASED RAIN CHANCES...ALONG WITH THE
THREAT OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

SEDLOCK

In the hours before

Special weather statement, Mar 28, 5:59 AM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
559 AM EDT MON MAR 28 2011

FLZ047-053-054-281100-
INDIAN RIVER-OSCEOLA-SOUTHERN BREVARD COUNTY-
559 AM EDT MON MAR 28 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER SOUTHERN BREVARD COUNTY...NORTHERN INDIAN
RIVER COUNTY...SOUTHERN OSCEOLA COUNTY...

* UNTIL 700 AM EDT.

AT 555 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE MARIAN...
MOVING EAST AT 40 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE PALM BAY...MALABAR...MELBOURNE BEACH...WEST MELBOURNE AND
SEBASTIAN.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2777 8042 2781 8045 2786 8046 2794 8052
      2786 8049 2779 8044 2777 8044 2777 8114
      2794 8125 2818 8059 2806 8055 2801 8051
      2778 8040 2777 8040
TIME...MOT...LOC 0958Z 249DEG 36KT 2789 8107

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 5:59 AM EDTSpecial Weather StatementMLBOsceola61 min
Mar 28, 6:14 AM EDTSpecial Marine WarningMLB2 hr
Mar 28, 6:54 AM EDTSpecial Weather StatementMLBBrevard36 min
Mar 28, 7:02 AM EDTSpecial Marine WarningMLB88 min
Mar 28, 7:05 AM EDTSpecial Weather StatementMLBMartin, Okeechobee, Saint Lucie55 min
Mar 28, 8:03 AM EDTSpecial Weather StatementMLBMartin, Saint Lucie42 min
Mar 28, 10:30 AM EDTSpecial Weather StatementMLBOsceola60 min
Mar 28, 4:35 PM EDTAreal Flood AdvisoryMLBOsceola115 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.